On the Dirichlet problem for degenerate elliptic equations
Differencialʹnye uravneniâ, Tome 7 (1971) no. 1, pp. 166-174
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_1_a17,
author = {A. I. Yanushauskas},
title = {On the {Dirichlet} problem for degenerate elliptic equations},
journal = {Differencialʹnye uravneni\^a},
pages = {166--174},
year = {1971},
volume = {7},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_1_a17/}
}
A. I. Yanushauskas. On the Dirichlet problem for degenerate elliptic equations. Differencialʹnye uravneniâ, Tome 7 (1971) no. 1, pp. 166-174. http://geodesic.mathdoc.fr/item/DE_1971_7_1_a17/